О множествах с почти целочисленными расстояниями

А.В. Кузьминых

Sibirskij matematiceskij zurnal (1982)

  • Volume: 23, Issue: 4, page 99-102
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кузьминых, А.В.. "О множествах с почти целочисленными расстояниями." Sibirskij matematiceskij zurnal 23.4 (1982): 99-102. <http://eudml.org/doc/62191>.

author = {Кузьминых, А.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {linear lattice; integral distances},
language = {rus},
number = {4},
pages = {99-102},
publisher = {Izd. AN SSSR},
title = {О множествах с почти целочисленными расстояниями},
url = {http://eudml.org/doc/62191},
volume = {23},
year = {1982},

AU - Кузьминых, А.В.
TI - О множествах с почти целочисленными расстояниями
JO - Sibirskij matematiceskij zurnal
PY - 1982
VL - 23
IS - 4
SP - 99
EP - 102
LA - rus
KW - linear lattice; integral distances
UR - http://eudml.org/doc/62191
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.